Vol. 6, No. 6, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
 
Author index
To appear
 
Other MSP journals
From the Laplacian with variable magnetic field to the electric Laplacian in the semiclassical limit

Nicolas Raymond

Vol. 6 (2013), No. 6, 1289–1326
Abstract

We consider a twisted magnetic Laplacian with Neumann condition on a smooth and bounded domain of 2 in the semiclassical limit h 0. Under generic assumptions, we prove that the eigenvalues admit a complete asymptotic expansion in powers of h14.

Keywords
semiclassical analysis, magnetic field, normal form
Mathematical Subject Classification 2010
Primary: 35J10, 35P15
Milestones
Received: 5 May 2012
Revised: 2 August 2012
Accepted: 18 October 2012
Published: 18 November 2013
Authors
Nicolas Raymond
Institut de recherche mathématique de Rennes
Université de Rennes 1
35042 Rennes Cedex
France